# SDR SWIA2024021931220

- Difficulty date: December 20, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS969.00 - FS985.00 STRG 27 SKIN REPAIR DOUBLER CHAFFED IN 2EA AREAS (MARKED)    (C-CHECK RO 2/18/2024)   REMOVED 1EA BOTTOM DOUBLER, 1EA TOP DOUBLER, 2EA FILLERS, 2EA TAPERED SHIMS & 4EA DOME NUTPLATES REF.CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 & CRJ700 SRM 51-45-00-001-001-A01. NEW REPAIR DOUBLERS, FILLERS AND TAPERED SHIMS FABRICATED AND INSTALLED PER REO 670-53-00-716 REV.--, DATED 2024-01-26 AND GENERIC REO 670-53-00-290 REV.-F, DATED 2019/04/26 AT FS969.00 - FS985.00 STRG 27. LEAK CHECK GOOD WITH NO LEAKS NOTED.SEE CONTINUATION CARD ITEMS FOR DETAILS. COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
